MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Great Vessel Perforation (2152); Vascular Dissection (3160)
Date of Event 04/28/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
H6: the device history record was reviewed to ensure that each manufacturing and inspection operation was performed and indicated the product met the requirements of the applicable specification(s) and procedures.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, this patient underwent an endovascular treatment for thoracoabdominal aortic aneurysm using gore® excluder® thoracoabdominal branch endoprosthesis (tambe).Before implanting tambe, gore® tag® conformable thoracic stent graft with active control system (ctag ac) was implanted in the descending aorta, with approximately 3 cm overlap onto a previously implanted ctag ac device (details of the previous device were unknown).Subsequently, a pull-through guidewire was established by capturing the guidewire in the ascending aorta and externalizing it from the right axillary artery to the right common femoral artery.Gore® dryseal flex introducer sheath (dsf1245) was advanced from the axillary artery over the pull-through guidewire.In preparation for subsequent tambe deployment, gore® tri lumen catheter was used, and during establishment of the second set of guidewires, the anesthesiologist noted a decline in the patient¿s blood pressure.The patient¿s blood pressure rapidly deteriorated, and despite immediate cardiopulmonary resuscitation, systolic blood pressure could only be maintained at approximately 20¿30 mmhg.An occlusion balloon was inflated to control the situation.Transesophageal echocardiography suggested the possibility of ascending aortic dissection or rupture.Cardiovascular surgery was consulted immediately, and preparations for emergent open thoracotomy were initiated.While treatment strategies were being discussed and the physician was explaining the situation to the patient¿s family, the patient¿s condition further worsened, with findings consistent with cardiac tamponade.The patient subsequently progressed to cardiac arrest and death.According to the physician¿s assessment, the most likely cause of the sudden hemodynamic collapse was an ascending aortic dissection or rupture.The physician commented that, if the event was related to the procedure, it may have occurred during creation of the pull-through wire or while tension was applied to the pull-through system during advancement of dsf1245.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25211671
Report Number3007284313-2026-04786
Device Sequence Number16044649
Product Code DYB
UDI-Device Identifier00733132628117
UDI-Public(01)00733132628117(17)270901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexFemale